On the Clarkson-McCarthy inequalities

Bhatia, Rajendra ; Holbrook, John A. R. (1988) On the Clarkson-McCarthy inequalities Mathematische Annalen, 281 (1). pp. 7-12. ISSN 0025-5831

Full text not available from this repository.

Official URL: http://www.springerlink.com/index/X0W0108375361852...

Related URL: http://dx.doi.org/10.1007/BF01449211


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer-Verlag.
ID Code:2554
Deposited On:08 Oct 2010 06:57
Last Modified:21 Jan 2011 09:49

Repository Staff Only: item control page